# SDR 20000613AP001

- Difficulty date: December 3, 1999
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755843501
- Condition: Cracked
- Location: Fuselage
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, AFT LOWER CARGO COMPARTMENT STATION 1220 LONGERON L34R-L35R BATH TUB FITTING CRACKED.  REMOVED FITTING IAW DC-8 SRM 51-1-20D.  FABRICATED ANGLES AND FITTING IAW DC-8 SRM 53-2-0 SHEET 2 F17, 18. TREATED, PRIMED AND INSTALLED ANGLES AND FITTING IAW DC-8 SRM 51-1-8, 51-1-24, 51-1-20D.  (M)
